medopd

Medicine OPD Scoring System — pharmaadvance.in
🏥

Medicine OPD Scoring System

pharmaadvance.in · 55+ Validated Clinical Tools

❤️

Cardiovascular

7 tools
🩺
CHA₂DS₂-VAScStroke risk in Non-valvular AF
⭐ Standard0–9
▾
—/ 9
📋 Prescription-Ready
🩸
HAS-BLEDBleeding risk in AF on anticoagulation
0–9Bleed Risk
▾
—/ 9
📋 Prescription-Ready
🦵
Wells DVT ScorePre-test probability for Deep Vein Thrombosis
−2 to +9
▾
—points
📋 Prescription-Ready
💓
HEART ScoreChest pain — MACE risk stratification
0–10
▾
—/ 10
📋 Prescription-Ready
🫀
NYHA ClassificationHeart failure functional class
Class I–IV
▾
INo limitation — ordinary activity does not cause symptoms
IISlight limitation — comfortable at rest, symptoms with moderate exertion
IIIMarked limitation — comfortable at rest, symptoms with minimal exertion
IVSymptoms at rest — unable to carry on any activity without discomfort
—
📋 Prescription-Ready
🏥
Revised Cardiac Risk Index (Lee)Perioperative cardiac risk
0–6
▾
—/ 6
📋 Prescription-Ready
💉
BP Classification (ACC/AHA 2017)Hypertension staging
mmHg
▾
—
📋 Prescription-Ready
🫁

Respiratory

5 tools
🫁
CURB-65Community-acquired pneumonia severity
⭐ Standard0–5
▾
—/ 5
📋 Prescription-Ready
💨
mMRC Dyspnoea ScaleBreathlessness grade — COPD / ILD
Grade 0–4
▾
0Breathless only during strenuous exercise
1Short of breath when hurrying on level ground or up a slight hill
2Walks slower than people of same age, or stops for breath after ~1 mile
3Stops for breath after 100m or after a few minutes on level ground
4Too breathless to leave house, or breathless when dressing/undressing
—mMRC
📋 Prescription-Ready
📊
CAT Score (COPD Assessment Test)Symptom impact score
0–40COPD
▾

Rate each 0 (no problem) to 5 (worst):

—/ 40
📋 Prescription-Ready
🌬️
Asthma Control Test (ACT)Asthma symptom control — last 4 weeks
5–25
▾

Rate each (5=never/not at all → 1=all the time/extremely):

—/ 25
📋 Prescription-Ready
😴
STOP-BANGObstructive Sleep Apnoea risk screening
0–8OSA
▾
—/ 8
📋 Prescription-Ready
🫀

Hepatology

5 tools
🏷️
Child-Pugh ScoreCirrhosis severity and surgical risk
⭐ StandardClass A/B/C
▾
—/ 15
📋 Prescription-Ready
📐
MELD ScoreModel for End-stage Liver Disease
6–40Transplant
▾
Capped at 4.0; if dialysis use 4.0
—MELD
📋 Prescription-Ready
🧂
MELD-Na ScoreMELD incorporating sodium
Na-adjusted
▾
Range used: 125–137 mEq/L
—MELD-Na
📋 Prescription-Ready
🔬
FIB-4 IndexNon-invasive liver fibrosis screening
NAFLD/Viral
▾

Formula: (Age × AST) ÷ (Platelets × √ALT)

—FIB-4
📋 Prescription-Ready
📈
APRI ScoreAST-to-Platelet Ratio Index — fibrosis
Cirrhosis
▾
—APRI
📋 Prescription-Ready
🫘

Nephrology

4 tools
🔬
eGFR (MDRD Formula)Estimated GFR and CKD staging
⭐ StandardmL/min/1.73m²
▾
—mL/min/1.73m²
📋 Prescription-Ready
💊
Cockcroft-Gault CrClCreatinine clearance — drug dosing
Drug dosing
▾
—mL/min
📋 Prescription-Ready
🧪
FENa — Fractional Excretion of SodiumPre-renal vs intrinsic AKI
AKI
▾
—%
📋 Prescription-Ready
📋
CKD Staging (KDIGO 2012)GFR + Albuminuria staging
G1–G5 / A1–A3
▾
—
📋 Prescription-Ready
🩸

Diabetes & Endocrine

4 tools
🩺
HbA1c InterpretationGlycated haemoglobin → average glucose
ADA 2024
▾
—mmol/mol
📋 Prescription-Ready
⚖️
BMI & Obesity ClassificationWHO + Asia-Pacific thresholds
kg/m²
▾
—kg/m²
📋 Prescription-Ready
⚠️
FINDRISCFinnish Diabetes Risk Score
0–26T2DM screening
▾
—/ 26
📋 Prescription-Ready
📊
HOMA-IRInsulin resistance assessment
Insulin resistance
▾
—HOMA-IR
📋 Prescription-Ready
🦴

Rheumatology

4 tools
🔴
DAS28-CRPDisease Activity Score — RA
⭐ StandardRA
▾
—DAS28
📋 Prescription-Ready
🔵
DAS28-ESRDisease Activity Score with ESR
RA
▾
—DAS28
📋 Prescription-Ready
📋
CDAIClinical Disease Activity Index — no labs required
0–76No labs
▾
—/ 76
📋 Prescription-Ready
🦴
BASDAIAnkylosing Spondylitis Disease Activity
0–10AS/AxSpA
▾

Rate each 0 (none) to 10 (very severe) — last week:

—/ 10
📋 Prescription-Ready
🧠

Neurology

4 tools
♿
Modified Rankin Scale (mRS)Disability after stroke/neurological disease
⭐ Standard0–6
▾
0No symptoms
1No significant disability — able to carry out usual activities
2Slight disability — unable to carry out all previous activities, looks after self
3Moderate disability — requires some help, but able to walk unassisted
4Moderately severe — unable to walk and attend to bodily needs without help
5Severe disability — bedridden, incontinent, requires constant care
6Dead
—mRS
📋 Prescription-Ready
⚡
ABCD² Score2-day stroke risk after TIA
TIA urgent0–7
▾
—/ 7
📋 Prescription-Ready
🤕
MIDASMigraine Disability Assessment Score
Migraine
▾

Days lost / productivity reduced ≥50% in past 3 months:

—MIDAS
📋 Prescription-Ready
🧩
MMSE — Score Entry & InterpretationMini Mental State Examination
0–30Cognition
▾

Administer the validated MMSE form; enter total score here for interpretation and prescription output.

—/ 30
📋 Prescription-Ready
👴

Geriatric Medicine

4 tools
🧓
Clinical Frailty Scale (Rockwood CFS)Frailty staging
⭐ Standard1–9
▾
1Very Fit — robust, active, energetic
2Well — no active disease symptoms
3Managing Well — controlled conditions; limited to routine work
4Vulnerable — slowed down; fatigued by day
5Mildly Frail — limited dependence in instrumental ADLs
6Moderately Frail — help needed with all outside activities; some bathing help
7Severely Frail — completely dependent for personal care but stable
8Very Severely Frail — completely dependent; approaching end of life
9Terminally Ill — life expectancy <6 months
—CFS
📋 Prescription-Ready
🏃
Barthel IndexActivities of Daily Living — functional independence
0–100ADL
▾
—/ 100
📋 Prescription-Ready
😔
GDS-15 (Geriatric Depression Scale)Depression screening in elderly
0–15
▾

Tick each item if the criterion is met (as labelled):

—/ 15
📋 Prescription-Ready
🍽️
MUSTMalnutrition Universal Screening Tool
0–6+
▾
—/ 6
📋 Prescription-Ready
🫃

Gastroenterology

3 tools
🔴
Harvey-Bradshaw IndexCrohn's Disease Activity — simplified
Crohn's
▾
Complications (each = +1)
—HBI
📋 Prescription-Ready
🩸
Rockall ScoreUpper GI bleed — rebleed and mortality risk
0–11UGIB
▾
Post-endoscopy (add if available)
—/ 11
📋 Prescription-Ready
🔬
Glasgow-Blatchford ScoreUpper GI bleed — need for clinical intervention
0–23UGIB
▾
—/ 23
📋 Prescription-Ready
⚡

Pain Assessment

2 tools
🌡️
NRS / VAS Pain ScoreNumeric Rating Scale
0–10
▾
0
—/ 10
📋 Prescription-Ready
⚡
DN4Neuropathic pain screening
0–10Neuropathic
▾
Patient interview
Clinical examination
—/ 10
📋 Prescription-Ready
🕊️

Palliative & Prognosis

2 tools
🚶
ECOG Performance StatusFunctional status — treatment eligibility
⭐ Standard0–5
▾
0Fully active — no restrictions
1Restricted in strenuous activity but ambulatory; light work ok
2Ambulatory >50% waking hours; self-care only, no work
3Limited self-care; confined to bed/chair >50% waking hours
4Completely disabled; no self-care; totally confined to bed/chair
5Dead
—ECOG
📋 Prescription-Ready
📊
Karnofsky Performance Scale (KPS)Functional ability 0–100
0–100%Oncology
▾
100%Normal — no complaints, no disease
90%Able to carry on normal activity; minor signs/symptoms
80%Normal activity with effort; some signs/symptoms
70%Cares for self; unable to carry on normal work
60%Requires occasional assistance; cares for most needs
50%Requires considerable assistance and frequent medical care
40%Disabled — requires special care and assistance
30%Severely disabled — hospitalisation indicated
20%Very sick — active supportive treatment necessary
10%Moribund — fatal processes progressing rapidly
—%
📋 Prescription-Ready
🦠

Infectious Disease

2 tools
🗣️
Centor / McIsaac ScoreGAS pharyngitis — antibiotic decision
−1 to +5Sore throat
▾
—points
📋 Prescription-Ready
🎯
Modified Alvarado ScoreAcute appendicitis probability
0–10Appendicitis
▾
—/ 10
📋 Prescription-Ready
💊

ADR & Pharmacovigilance

2 tools
💊
Naranjo ScaleADR causality assessment
⭐ Standard−4 to +13
▾
—/ 13
📋 Prescription-Ready
⚠️
Modified Hartwig SeverityADR severity grading
Level 1–7
▾
Level 1Mild — no specific treatment required, no discontinuation
Level 2Moderate — requires change in drug therapy, no hospitalisation
Level 3Moderate — requires hospitalisation
Level 4Severe — life-threatening, requires intensive medical treatment
Level 5Severe — causes permanent damage
Level 6Severe — contributing cause of death
Level 7Fatal — directly responsible for patient death
—
📋 Prescription-Ready
💭

Psychiatry & Mood

3 tools
😔
PHQ-9Patient Health Questionnaire — depression severity
⭐ Standard0–27
▾

Over the last 2 weeks, how often have you been bothered by each? (0=Not at all · 1=Several days · 2=More than half days · 3=Nearly every day)

—/ 27
📋 Prescription-Ready
😰
GAD-7Generalised Anxiety Disorder scale
⭐ Standard0–21
▾

Over the last 2 weeks: (0=Not at all · 1=Several days · 2=More than half days · 3=Nearly every day)

—/ 21
📋 Prescription-Ready
🎭
HAM-A (Hamilton Anxiety)Clinician-rated anxiety severity
0–56Clinician-rated
▾

Rate each item: 0=Absent · 1=Mild · 2=Moderate · 3=Severe · 4=Very severe

—/ 56
📋 Prescription-Ready
🦴

Rheumatology — Extended

3 tools
🔴
SLEDAI-2KSLE Disease Activity Index — Lupus
⭐ StandardSLE0–105
▾

Tick if present in the last 10 days:

—SLEDAI-2K
📋 Prescription-Ready
💜
DAPSADisease Activity in PSoriatic Arthritis
0–164PsA
▾
Convert: mg/L ÷ 10 = mg/dL

DAPSA = TJC + SJC + CRP + Pain VAS + Patient Global VAS

—DAPSA
📋 Prescription-Ready
🤲
HAQ-DI (Health Assessment Questionnaire)Functional disability in RA / inflammatory arthritis
0–3Functional
▾

Rate difficulty of each activity: 0=Without any difficulty · 1=With some difficulty · 2=With much difficulty · 3=Unable to do

—/ 3
📋 Prescription-Ready
❤️

Cardiovascular — Extended

2 tools
🫁
Wells PE ScorePre-test probability for Pulmonary Embolism
⭐ StandardPE
▾
—points
📋 Prescription-Ready
📊
Framingham Risk Score (simplified)10-year CVD risk — primary prevention
10-yr riskPrimary prevention
▾
—%
📋 Prescription-Ready
🏥 Medicine OPD Scoring System · pharmaadvance.in · 40+ Validated Clinical Tools
Designed by Dr. Harkirat (PG) · Department of Pharmacology
Clinical decision support only — not a substitute for clinical judgement.
📋 File ADR Report (CDSCO/PvPI) →
Scroll to Top